Alert archive / South Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 229, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 28, 2008, 8:09 PM CDT for Charles Mix County, Douglas County, Gregory County, South Dakota. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2008, 8:09 PM CDT (01:09 UTC)
- Expired
- Jul 28, 2008, 9:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Charles Mix County, SD, Douglas County, SD, Gregory County, SD
The radar
The North Platte radar (KLNX), 185 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 8:37 PM CDT | HAIL 1 | 2 N Platte, SD | ON HIGHWAY 45 |
| Jul 28, 9:05 PM CDT | TSTM WND GST 60 | 13 W Corsica, SD | GUSTS UP TO 60 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 1.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4093 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 26.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFSD 290109
SVRFSD
SDC023-043-053-290215-
/O.NEW.KFSD.SV.W.0229.080729T0109Z-080729T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
809 PM CDT MON JUL 28 2008
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA
SOUTHERN AND EASTERN GREGORY COUNTY IN SOUTH CENTRAL SOUTH DAKOTA
DOUGLAS COUNTY IN SOUTHEAST SOUTH DAKOTA
* UNTIL 915 PM CDT
* AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF BURKE
TO 6 MILES NORTH OF BONESTEEL TO 6 MILES EAST OF BONESTEEL...OR
ALONG A LINE EXTENDING FROM 32 MILES WEST OF LAKE ANDES TO 21 MILES
WEST OF LAKE ANDES TO 14 MILES NORTHWEST OF SPENCER...MOVING
EAST AT 29 MPH. ANOTHER SEVERE STORM CAPABLE OF PRODUCING LARGE
HAIL WAS LOCATED NEAR GREGORY...MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PICKSTOWN AROUND 835 PM CDT...
PLATTE...LAKE ANDES...GEDDES AROUND 840 PM CDT...
RAVINIA AROUND 850 PM CDT...
WAGNER AROUND 900 PM CDT...
THIS EXTENDS THE PREVIOUS WARNING CENTRAL GREGORY COUNTY. A TORNADO
WARNING REMAINS IN EFFECT FOR NORTHERN GREGORY COUNTY.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
LAT...LON 4318 9954 4321 9931 4350 9896 4337 9838
4308 9820 4299 9879 4298 9896 4306 9954
TIME...MOT...LOC 0108Z 259DEG 25KT 4325 9912 4318 9891
4306 9880
$$
CHAPMAN4 follow-up statements
000
WWUS53 KFSD 290121
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
821 PM CDT MON JUL 28 2008
SDC023-043-053-290215-
/O.CON.KFSD.SV.W.0229.000000T0000Z-080729T0215Z/
GREGORY SD-CHARLES MIX SD-DOUGLAS SD-
820 PM CDT MON JUL 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL DOUGLAS...CHARLES MIX AND GREGORY COUNTIES...
AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF
HERRICK TO 5 MILES NORTHEAST OF BONESTEEL TO 7 MILES EAST OF
FAIRFAX...OR ALONG A LINE EXTENDING FROM 29 MILES WEST OF LAKE ANDES
TO 17 MILES WEST OF LAKE ANDES TO 11 MILES NORTH OF SPENCER...MOVING
NORTHEAST AT 34 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PICKSTOWN...GEDDES AROUND 835 PM CDT...
PLATTE...LAKE ANDES AROUND 840 PM CDT...
RAVINIA AROUND 845 PM CDT...
AT 805 PM CDT...TRAINED SPOTTERS REPORTED 60 MPH WINDS 2 MILES
SOUTHWEST OF BONESTEEL. THIS CORRIDOR OF DAMAGING WINDS WILL AFFECT
AREAS SOUTHWEST OF GEDDES.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 4318 9954 4321 9931 4350 9896 4337 9838
4308 9820 4299 9879 4298 9896 4306 9954
TIME...MOT...LOC 0120Z 230DEG 29KT 4331 9903 4315 9882
4306 9870
$$
CHAPMAN000
WWUS53 KFSD 290138
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
838 PM CDT MON JUL 28 2008
SDC023-043-053-290215-
/O.CON.KFSD.SV.W.0229.000000T0000Z-080729T0215Z/
GREGORY SD-CHARLES MIX SD-DOUGLAS SD-
837 PM CDT MON JUL 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR DOUGLAS...CHARLES MIX AND SOUTHERN AND EASTERN GREGORY
COUNTIES...
AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR PLATTE...OR 21 MILES NORTHWEST OF LAKE ANDES...MOVING
NORTHEAST AT 33 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL AREAS NORTH OF PLATTE THROUGH 900 PM CDT...
AT 837 PM CDT...WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 2 MILES
NORTH OF PLATTE ON HIGHWAY 45.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 4318 9954 4321 9931 4350 9896 4337 9838
4308 9820 4299 9879 4298 9896 4306 9954
TIME...MOT...LOC 0137Z 226DEG 28KT 4338 9883
$$
CHAPMAN000
WWUS53 KFSD 290155
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
855 PM CDT MON JUL 28 2008
SDC023-043-053-290215-
/O.CON.KFSD.SV.W.0229.000000T0000Z-080729T0215Z/
GREGORY SD-CHARLES MIX SD-DOUGLAS SD-
853 PM CDT MON JUL 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL DOUGLAS...CHARLES MIX AND GREGORY COUNTIES...
AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTH OF GEDDES...OR 8 MILES WEST OF LAKE ANDES...
MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GEDDES...RAVINIA...AROUND 900 PM CDT...
THERE IS AN STRENGTHENING SIGNAL FOR DAMAGING WINDS DEVELOPING WEST
OF LAKE ANDES AND SOUTH OF GEDDES...MOVING TOWARD THE NORTH AND
NORTHEAST.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4318 9954 4321 9931 4350 9896 4337 9838
4308 9820 4299 9879 4298 9896 4306 9954
TIME...MOT...LOC 0153Z 212DEG 35KT 4318 9868
$$
CHAPMAN000
WWUS53 KFSD 290217
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
917 PM CDT MON JUL 28 2008
SDC023-043-053-290227-
/O.EXP.KFSD.SV.W.0229.000000T0000Z-080729T0215Z/
GREGORY SD-CHARLES MIX SD-DOUGLAS SD-
917 PM CDT MON JUL 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DOUGLAS...CHARLES MIX
AND GREGORY COUNTIES HAS EXPIRED...
THE STORM IS NO LONGER SEVERE.
LAT...LON 4318 9954 4321 9931 4350 9896 4337 9838
4308 9820 4299 9879 4298 9896 4306 9954
TIME...MOT...LOC 0155Z 212DEG 35KT 4320 9866
$$
CHAPMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:07 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jul 28, 3:07 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 307 PM CDT MON JUL 28 2008 .DISCUSSION... CHANCES FOR THE DEVELOPMENT OF SFC BASED CONVECTION ON THE LOW SIDE THIS AFTERNOON/EVENING. ABR 18Z SOUNDING...AND ACARS SOUNDINGS INDICATING SFC TEMPS AT LEAST INTO THE MID 90S AND DEW POINTS IN THE LOWER 70S TO BREAK CAP. STRATUS HAS REALLY HELD SFC TEMPS DOWN THROUGH EARLY AFTERNOON AND NOT LIKELY THERE WILL BE ENOUGH ADDITIONAL DAYTIME HEATING TO BREAK THE CAP. STILL...THERE IS SOME ELEVATED INSTABILITY...SO CAN NOT RULE OUT ELEVATED CONVECTION WHICH IS OVER CNTRL SD EVENTUALLY ROOTING INTO THE BNDRY LAYER. ALSO...COULD SEE STORMS POP IN SW SD NEAR A DRYLINE. OTHERWISE WILL HAVE TO WATCH THE POSSIBILITY OF STORMS DROPPING SE OUT OF NE ND LATE TONIGHT. SHOULD STORMS DEVELOP...THERE IT IS LIKELY SOME WILL BE SEVERE. CAPE VALUES VERY HIGH IN THE 4000-5000 J/KG...SUPPORTIVE OF VIGOROUS UPDRAFTS...ALTHOUGH SHEAR IS LESS THAN IMPRESSIVE. BEST CUMULATIVE SHEAR WILL BE ALONG THE NRN PERIPHERY OF THE CWA...WHICH IS WHERE THE HIGHEST POTENTIAL FOR STRONG STRAIGHT LINE WINDS WILL EXIST...ALTHOUGH 0-6 KM THETAE DIFFERENCE OF 40 INDICATES SEVERE DOWNBURST WINDS ARE POSSIBLE WITH ANY STORMS THIS EVENING. LARGE HAIL WILL ALSO BE POSSIBLE WITH STRONGER STORMS. NOT A CLASSIC SETUP FOR FLOODING WITH TONIGHTS STORMS...BUT VERY JUICY BNDRY LAYER PRODUCING PWS AROUND 2 INCHES...SO SOME FLASH FLOODING IS A POSSIBILITY. TUESDAY SHOULD SEE ANY OVERNIGHT ACTIVITY EXIT PRETTY QUICKLY IN THE MORNING. AS STATED BEFORE...STRONG MID LEVEL CAP FROM ABOUT 750-800MB MAY KEEPING ACTIVITY TO THE NORTH AND EAST OF THE CWA ANYWAY...SO WILL JUST HAVE SOME 20 POPS IN. AS UPPER LEVEL SUPPORT EXITS WEAK RIDGING WILL MOVE IN AND SHOULD SUPPRESS ANY ACTIVITY DURING THE DAY. THE ONLY EXCEPTION WILL BE THE FAR SOUTHERN CWA WHERE A WEAK BOUNDARY AND VERY WEAK UPPER LEVEL SUPPORT COULD SPAWN A FEW THUNDERSTORMS. HIGHS ON TUESDAY GENERALLY FROM THE MID 80S TO LOWER 90S. TUESDAY NIGHT INTO WEDNESDAY SHOULD PROVE TO BE GENERALLY QUIET WITH A LITTLE INSTABILITY INTO CENTRAL SD. WILL MAINTAIN A LOW POP WEST OF THE JAMES VALLEY FR THIS...OTHERWISE DRY. AS EXPECTED...FORECASTING LOWS IN THE 60S AND HIGHS FROM THE MID 80S TO LOWER 90S. WE COULD SNEAK IN SOME WARMER READINGS IN CENTRAL SD IF WE REMAIN MOSTLY SUNNY ALL DAY. MORE UPPER LEVEL SUPPORT MOVES ONTO THE PLAINS WEDNESDAY NIGHT AND HIS SHOULD BE OUR NEXT BEST CHANCE FOR THUNDERSTORMS. PLENTY OF INSTABILITY WITH MARGINAL SHEAR. THURSDAY INTO THURSDAY NIGHT A TOUGH CALL AS LOCATION OF ANY BOUNDARIES DIFFICULT TO FORECAST. SHOULD BE SOME UPPER LEVEL SUPPORT SO WILL KEEP A CHANCE IN FOR MAINLY AFTERNOON AND OVERNIGHT THUNDERSTORMS. MAYBE A LITTLE WARMER ON THURSDAY WITH HIGHS MAINLY IN THE 90S. IN THE LATTER PERIODS(FRI-MON)...LOOKS LIKE THE AREA WILL BE ON THE NORTHERN FRINGES OF AN UPPER LEVEL RIDGE...SO MAINLY DRY BUT CANNOT RULE OUT SOME OVERNIGHT CONVECTION OVER MAINLY NORTHERN PARTS OF THE CWA. MODELS HAVE BEEN FLOPPING AROUND ON THIS PATTERN AND THE STRENGTH OF THE UPPER LEVEL RIDGE...SO FOR NOW WILL ONLY INCLUDE POPS IN THE NORTH SATURDAY NIGHT INTO SUNDAY WHERE THE BEST POTENTIAL APPEARS TO BE. AND AGAIN...WITH NO DEFINITIVE SOLUTIONS WILL STICK SOMEWHAT CLOSE TO GUIDANCE BUT GO JUST A LITTLE ABOVE WITH POTENTIAL FOR RELATIVELY STRONG UPPER LEVEL RIDGING. && .AVIATION... MVFR CEILING WILL PERSIST INTO THE EVENING OVER SW MN AND SE SD...WHILE STRATUS WILL BREAK UP INTO THE JAMES VALLEY AND POINTS WWRD. THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING AND THROUGH THE OVERNIGHT HOURS...AS A COLD FRONT PUSHES INTO THE AREA. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && LIEBEL/08
Hazardous weather outlook, Jul 28, 10:40 AM CDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1040 AM CDT MON JUL 28 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-291200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1040 AM CDT MON JUL 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE POSSIBLE BY EARLY THIS EVENING IN SOUTH CENTRAL SOUTH DAKOTA. SHOULD STORMS DEVELOP...THEY WILL EXPAND IN COVERAGE AND MOVE EAST THROUGH THE NIGHT...REACHING NORTHWEST IOWA AND SOUTHWEST MINNESOTA AFTER MIDNIGHT. THIS EVENING...THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO HALF DOLLARS AND WIND GUSTS TO 70 MPH. AS THE STORMS MOVE INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA...THEY WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. IN NORTHWEST IOWA...THERE WILL ALSO BE A THREAT OF WIND GUSTS TO 60 MPH AFTER MIDNIGHT. FLOODING... LOCALLY HEAVY RAIN IS POSSIBLE WITH SOME THUNDERSTORMS TONIGHT. THESE STORMS MAY PRODUCE RAINFALL IN EXCESS OF 2 INCHES PER HOUR. THIS WILL BRING A CHANCE OF FLASH FLOODING...ESPECIALLY IN AREAS WITH POOR DRAINAGE AND IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS IN THE MISSOURI VALLEY AND INTO NORTHWEST IOWA ON TUESDAY AFTERNOON. THESE STORMS ARE NOT EXPECTED TO BE SEVERE BUT MAY PRODUCE UP TO ONE HALF INCH HAIL. THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY EVENING AND NIGHT. A FEW STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. LIEBL
In the hours before
Local storm report, Jul 28, 7:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
746 PM CDT MON JUL 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 5 S HERRICK 43.04N 99.19W
07/28/2008 E1.00 INCH GREGORY SD PUBLIC
&&
KEThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:26 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 49 min |
| Jul 28, 7:55 PM CDT | Tornado Warning | FSD | Gregory | 50 min |
| Jul 28, 8:24 PM CDT | Tornado Warning | FSD | Brule, Charles Mix | 34 min |
| Jul 28, 8:45 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Charles Mix, Douglas | 45 min |
| Jul 28, 9:14 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 33 min |
| Jul 28, 9:22 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Jerauld, Sanborn | 38 min |
| Jul 28, 9:44 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld | 46 min |
| Jul 28, 9:47 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 43 min |
| Jul 28, 10:15 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 30 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.